×

zbMATH — the first resource for mathematics

A factorization theorem in Banach lattices and its application to Lorentz spaces. (English) Zbl 0437.46025

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Z. ALTSHULER, Uniform convexity in Lorentz sequence spaces, Israel J. Math., 20 (1975), 260-274. · Zbl 0309.46007
[2] A.P. CALDERON, Intermediate spaces and interpolation, the complex method, Studia Math., 24 (1964), 113-190. · Zbl 0204.13703
[3] T. FIGIEL, W.B. JOHNSON and L. TZAFRIRI, On Banach lattices and spaces having local unconditional structure, with applications to Lorentz function spaces, J. Approx. Th., 13 (1975), 395-412. · Zbl 0307.46007
[4] I. HALPERIN, Uniform convexity in function spaces, Canadian J. Math., 21 (1954), 195-204. · Zbl 0055.33702
[5] R.E. JAMISON and W.H. RUCKLE, Factoring absolutely convergent series, Math. Ann., 227 (1976), 143-148. · Zbl 0319.40007
[6] J.L. KRIVINE, Théorèmes de factorisation dans LES espaces réticulés, Séminaire Maurey-Schwartz, 1973-1974, Exp. 12-13.
[7] J. LINDENSTRAUSS and L. TZAFRIRI, Classical Banach spaces, parts I and II, Springer Verlag, 1979. · Zbl 0403.46022
[8] G.G. LORENTZ, On the theory of spaces λ, Pacific J. Math., 1 (1951), 411-429. · Zbl 0043.11302
[9] G.Y. LOZANOVSKII, On some Banach lattices, Siberian Math. J., 10 (1969), 419-430. · Zbl 0194.43302
[10] G. PISIER, Some applications of the complex interpolation method to Banach lattices, J. D’Analyse Math., 35 (1979), 264-280. · Zbl 0427.46048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.